MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4176 FOOT PED BOARD 4WAY; FOOT-SWITCH, ELECTRICAL

MEDOS INTERNATIONAL SàRL 4176 FOOT PED BOARD 4WAY; FOOT-SWITCH, ELECTRICAL
Model Number 284176
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via mail that during an unknown procedure the foot pedal board had an intermittent failure.Repair quotation approval needed before repair.No patient consequence or surgical delay reported.Additional information provided by the affiliate reported the alleged failure of the instrument was intermittent lavage failure during the procedure.It was reported a surgical delay did not occur and the case was completed with the same device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.A review of lot/batch history for each legacy fms product complaint received by mitek chu is not recommended since legacy manufacturing no longer exists, and it is no longer possible to make process corrections or corrective actions.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a review of lot/batch history for each legacy fms product complaint received by mitek chu is not recommended since legacy manufacturing no longer exists, and it is no longer possible to make process corrections or corrective actions.

Brand Name
4176 FOOT PED BOARD 4WAY
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9418384
Report Number1221934-2019-59859
Device Sequence Number13586784
Product Code HRX
UDI-Device Identifier10886705017256
UDI-Public10886705017256
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number284176
Device Catalogue Number284176
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date02/18/2020
Patient Sequence Number1